# SDR HNAA2024101500974

- Difficulty date: September 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2128 LH OMEGA BEAM #3 CRACKED AT BTW FR31-33.  REPAIRED IAW EO 1-53-24-0579
